American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20D99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] I. M. Isaacs. Abelian point stabilizers in transitive permutation groups. Proc. Amer. Math. Soc. 130 (2002) 1923-1925. MR 1896023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] I. M. Isaacs. Derived subgroups and centers of capable groups. Proc. Amer. Math. Soc. 129 (2001) 2853-2859. MR 1840087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Z. Arad and M. Muzychuk. Order evaluation of products of subsets in finite groups and its applications. II. Trans. Amer. Math. Soc. 349 (1997) 4401-4414. MR 1407477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ido Efrat. Lifting of generating subgroups. Proc. Amer. Math. Soc. 125 (1997) 2217-2219. MR 1401738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alexandre V. Borovik, Laszlo Pyber and Aner Shalev. Maximal subgroups in finite and profinite groups. Trans. Amer. Math. Soc. 348 (1996) 3745-3761. MR 1360222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. Howie, V. Metaftsis and R. M. Thomas. Finite generalized triangle groups . Trans. Amer. Math. Soc. 347 (1995) 3613-3623. MR 1303121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] L. Lévai, G. Rosenberger and B. Souvignier. All finite generalized triangle groups . Trans. Amer. Math. Soc. 347 (1995) 3625-3627. MR 1303124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David A. Sibley. A counterexample in the theory of finite groups . Proc. Amer. Math. Soc. 69 (1978) 19-20. MR 0486089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Marcel Herzog. Counting group elements of order $p$ modulo $p\sp{2}$ . Proc. Amer. Math. Soc. 66 (1977) 247-250. MR 0466316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. Alonso. Groups of square-free order, an algorithm . Math. Comp. 30 (1976) 632-637. MR 0506898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. F. Humphreys and D. L. Johnson. On Lagrangian groups . Trans. Amer. Math. Soc. 180 (1973) 291-300. MR 0318312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mark P. Hale. Normally closed saturated formations . Proc. Amer. Math. Soc. 33 (1972) 337-342. MR 0291271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] N. P. Mukherjee. The hyperquasicenter of a finite group. II . Proc. Amer. Math. Soc. 32 (1972) 24-28. MR 0296155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Charles Hopkins. Concerning uniqueness-bases of finite groups with applications to $p$-groups of class $2$ . Trans. Amer. Math. Soc. 41 (1937) 287-313. MR 1501903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Charles Hopkins. Metabelian groups of order $p\sp m,\ p>2$ . Trans. Amer. Math. Soc. 37 (1935) 161-195. MR 1501781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G. A. Miller. Groups in which every operator has at most a prime number of conjugates . Trans. Amer. Math. Soc. 35 (1933) 897-902. MR 1501722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Arnold Emch. Triple and multiple systems, their geometric configurations and groups . Trans. Amer. Math. Soc. 31 (1929) 25-42. MR 1501465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] G. A. Miller. Groups possessing a small number of sets of conjugate operators . Trans. Amer. Math. Soc. 20 (1919) 260-270. MR 1501126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] G. A. Miller. Independent generators of a group of finite order . Trans. Amer. Math. Soc. 16 (1915) 399-404. MR 1501021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] G. A. Miller. On the representation groups of given abstract groups . Trans. Amer. Math. Soc. 14 (1913) 444-452. MR 1500956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] G. A. Miller. Infinite systems of indivisible groups . Trans. Amer. Math. Soc. 13 (1912) 419-433. MR 1500926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] G. A. Miller. On the use of the co-sets of a group . Trans. Amer. Math. Soc. 12 (1911) 326-334. MR 1500892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] G. A. Miller. The central of a group . Trans. Amer. Math. Soc. 10 (1909) 50-60. MR 1500825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] G. A. Miller. The groups in which every subgroup is either abelian or Hamiltonian . Trans. Amer. Math. Soc. 8 (1907) 25-29. MR 1500772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] G. A. Miller. On the invariant subgroups of prime index . Trans. Amer. Math. Soc. 6 (1905) 326-331. MR 1500714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] H. L. Rietz. On groups in which certain commutative operations are conjugate . Trans. Amer. Math. Soc. 5 (1904) 500-508. MR 1500688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Leonard Eugene Dickson. Errata: ``On the subgroups of order a power of $p$ in the quaternary abelian group in the Galois field of order $p\sp n$'' [Trans.\ Amer.\ Math.\ Soc. {\bf 4} (1903), no. 4, 371--386; 1500648] . Trans. Amer. Math. Soc. 5 (1904) 550-551. MR 1500465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] G. A. Miller and H. C. Moreno. Non-abelian groups in which every subgroup is abelian . Trans. Amer. Math. Soc. 4 (1903) 398-404. MR 1500650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Saul Epsteen. On reducible groups . Trans. Amer. Math. Soc. 4 (1903) 249-250. MR 1500641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Leonard Eugene Dickson. On the subgroups of order a power of $p$ in the quaternary abelian group in the Galois field of order $p\sp n$ . Trans. Amer. Math. Soc. 4 (1903) 371-386. MR 1500648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2